Volume 132, Number 5, October 2010

Table of Contents

Cubulating graphs of free groups with cyclic edge groups

pp. 1153-1188
|

On the connected components of moduli spaces of finite flat models

pp. 1189-1204
|

A vanishing theorem for log canonical pairs

pp. 1205-1221
|

Semigroups of valuations on local rings, II

pp. 1223-1247
|

Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces

pp. 1249-1273
|

An arithmetic intersection formula on Hilbert modular surfaces

pp. 1275-1309
|

Two asymptotic problems for a singular nonlinear Schrödinger system

pp. 1311-1338
|

Does Khovanov homology detect the unknot?

pp. 1339-1345
|

Nonexistence of holomorphic submersions between complex unit balls equivariant with respect to a lattice and their generalizations

pp. 1347-1363
|

Sur le dual unitaire de GLr(D)

pp. 1365-1396
|

Harmonic mappings of an annulus, Nitsche conjecture and its generalizations

pp. 1397-1428
|